MAUDE Adverse Event Report: DEPUY SPINE INC THORACIC PEDICLE PROBE, CRV

DEPUY SPINE INC THORACIC PEDICLE PROBE, CRV
Model Number 299704110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 the patient underwent for a surgery.During the surgery, the device was broke-off.It was unknown if the surgery completed successfully.The patient outcome was unknown.It is unknown if there were fragments generated.This complaint involves one (1) device.This report is for (1) thoracic pedicle probe, crv.This is report 1 of 1 (b)(4).
 
Event or Problem Description
It was further reported that the device was not fragmented during the procedure.Procedure was successfully completed without surgical delay.There was no patient harm/consequences.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5; d7a device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
THORACIC PEDICLE PROBE, CRV
Common Device Name
PROBE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11274839
Report Number1526439-2021-00238
Device Sequence Number17030030
Product Code HXB
UDI-Device Identifier10705034467344
UDI-Public10705034467344
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number299704110
Device Catalogue Number299704110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1